# SDR SWAA2023071758683

- Difficulty date: June 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL FASTENER'S HOLE @ RBL 27 STA 951 WL 208.1 MKD DOT<[01] REMOVED CORROSION; PERFORMED HFEC ROTOR INSPECTION; VERIFIED HFEC ROTOR INSPECTION; TREATED AND PRIMED REWORKED FASTENER HOLE; PERFORMED UT THICKNESS INSPECTION; VERIFIED UT THICKNESS INSPECTION AREA FOUND OUT OF LIMITS; REMOVED AFT CABIN WET ARE FLOOR SUPPORT INTERCOSTAL; AND INSTALLED NEW AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL. PER SRM 51-10-02-0G-0; PER SRM 53-70-51-1A-1; PER AMM 51-21-41-370-803 AND 51-21-72-370-802; PER SRM 53-70-51-1A-1; PER SRM 51-40-02-0G-0; PER SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED REMOVED CORROSION AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL FASTENER'S HOLE @ RBL 27 STA 951 WL 208.1
